Take Action

Home | Faculty & Research Overview | Research

Research Details

Comparison of information structures and completely positive maps, Journal of Physics A: Mathematical and General

Abstract

A theorem of Blackwell about comparison between information structures in classical statistics is given as an analogue in the quantum probabilistic set-up. The theorem provides an operational interpretation for trace-preserving completely positive maps, which are the natural quantum analogue of classical stochastic maps. The proof of the theorem relies on the separation theorem for convex sets and on quantum teleportation.

Type

Article

Author(s)

Eran Shmaya

Date Published

2005

Citations

Shmaya, Eran. 2005. Comparison of information structures and completely positive maps. Journal of Physics A: Mathematical and General. 38(4): 9717-9727.

KELLOGG INSIGHT

Explore leading research and ideas

Find articles, podcast episodes, and videos that spark ideas in lifelong learners, and inspire those looking to advance in their careers.
learn more

COURSE CATALOG

Review Courses & Schedules

Access information about specific courses and their schedules by viewing the interactive course scheduler tool.
LEARN MORE

DEGREE PROGRAMS

Discover the path to your goals

Whether you choose our Full-Time, Part-Time or Executive MBA program, you’ll enjoy the same unparalleled education, exceptional faculty and distinctive culture.
learn more

Take Action